# SDR DALA1215003119

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT FR 66 TO FR 68 Y1292 UPPER AND LOWER FLANGE CORRODED.  SSI 534147.  REMOVED CORROSION IAW A319 51-74-00.  CHECK DIMENSIONS L=1.500" W=1.300"D=.043".  FOUND TO BE OUT OF LIMITS IAW A319 TRM     53-41-15, TR INSTRUMENT 17451, Y1292 FR 66 TO 68.  REMOVED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.  RECEIVED NEW FLOOR SUPPORT BEAM.  INSTALLED NEW FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11 Y1292 FR 66 TO 68.
